# SDR MASA200700548

- Difficulty date: September 3, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 6,044 hours, 4,843 cycles
- System (JASC): 5240 · Service Doors
- Part: Cover
- Part number: BF58722039087229
- Condition: Missing
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR LOWER EXIT SIGN COVER MISSING.  INSTALLED COVER.
